Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 144, NWS Quad Cities, IA

August 8, 2011Bureau County, Henry County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 8, 2011, 5:17 PM CDT for Bureau County, Henry County, Illinois. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 5:17 PM CDT (22:17 UTC)
Expired
Aug 8, 2011, 5:45 PM CDT
In force
28 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bureau County, IL, Henry County, IL

The radar

The Quad Cities radar (KDVN), 76 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:23 PM CDTTSTM WND GST 65Kewanee, ILESTIMATED WIND SPEED. LASTED APRROXIMATELY 10 MINUTES. POWER IS OUT IN KAWANEE.
Aug 8, 5:26 PM CDTTSTM WND DMGKewanee, ILSEVERAL LARGE 8 INCH LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WUUS53 KDVN 082217
SVRDVN
ILC011-073-082245-
/O.NEW.KDVN.SV.W.0144.110808T2217Z-110808T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
  SOUTHEASTERN HENRY COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 545 PM CDT.

* AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60
  MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR KEWANEE...AND
  MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

&&

LAT...LON 4123 8968 4123 8972 4123 8986 4115 8986
      4114 8988 4115 9005 4133 9005 4134 8968
TIME...MOT...LOC 2217Z 286DEG 13KT 4122 8992
WIND...HAIL 60MPH <1.00IN

$$

SHEETS
2 follow-up statements
843 
WWUS53 KDVN 082237
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
537 PM CDT MON AUG 8 2011

ILC073-082246-
/O.CAN.KDVN.SV.W.0144.000000T0000Z-110808T2245Z/
HENRY IL-
537 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING WIND 
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.


LAT...LON 4123 8968 4123 8984 4130 8984 4134 8985
      4134 8968
TIME...MOT...LOC 2236Z 286DEG 13KT 4120 8983

$$

ILC011-082245-
/O.CON.KDVN.SV.W.0144.000000T0000Z-110808T2245Z/
BUREAU IL-
537 PM CDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN BUREAU COUNTY...

AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH.  THIS STORM WAS LOCATED APPROXIMATELY 7 MILES 
SOUTHWEST OF NEPONSET...OR EAST OF KEWANEE...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 4123 8968 4123 8984 4130 8984 4134 8985
      4134 8968
TIME...MOT...LOC 2236Z 286DEG 13KT 4120 8983
WIND...HAIL 60MPH <1.00IN

$$

SHEETS
063 
WWUS53 KDVN 082244
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
544 PM CDT MON AUG 8 2011

ILC011-082254-
/O.EXP.KDVN.SV.W.0144.000000T0000Z-110808T2245Z/
BUREAU IL-
544 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUREAU COUNTY
WILL EXPIRE AT 545 PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR NORTHWESTERN ILLINOIS.

LAT...LON 4123 8968 4123 8984 4130 8984 4134 8985
      4134 8968
TIME...MOT...LOC 2244Z 286DEG 13KT 4119 8979

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:30 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 8, 3:30 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
330 PM CDT MON AUG 8 2011

.SYNOPSIS...
12Z UA ANALYSIS HAD AN MCV ACROSS WESTERN IOWA THAT WAS THE REMNANTS
OF THE MCS LAST NIGHT. THIS MCS WAS ASSOCIATED WITH A RESPECTABLE
SHORTWAVE AND HAD A LLJ OF 30 TO 50 KNOTS FEEDING INTO IT.
RADAR/SATELLITE TRENDS THROUGH MID AFTERNOON SHOWS CONVECTION HAS
DEVELOPED ALONG AND AHEAD OF THE MCV WITH A DRY SLOT MOVING INTO THE
MID MISSISSIPPI VALLEY. SFC ANALYSIS WOULD INDICATE A WEAK MESO LOW
MOVING INTO EASTERN IOWA WITH A FRONT/TROF JUST BEHIND IT. DEW
POINTS WERE IN THE 60S AND 70S ACROSS THE MIDWEST.

&&

.SHORT TERM...TONIGHT...
MCV MOVING INTO EASTERN IOWA IS HELPING TO KEEP CONVECTION GOING.
RUC TRENDS SHOW THE MCV CROSSING INTO NORTHWEST ILLINOIS IN THE NEXT
SEVERAL HOURS. THUS PRECIP SHOULD LINGER INTO EARLY EVENING. RUC
TRENDS ALSO SHOW STRONG DOWNWARD MOTION BEHIND THE MCV SO PRECIP
SHOULD END FROM WEST TO EAST FROM LATE AFTERNOON INTO EARLY EVENING.
THEREFORE...WILL GO WITH ISOLATED TO SCATTERED CONVECTION INTO THE
EARLY EVENING OVER ABOUT THE SOUTHEAST TWO THIRDS OF THE CWFA
FOLLOWED BY A DRY LATE EVENING.

AFTER MIDNIGHT BECOMES MORE UNCERTAIN. ANOTHER VORT MAX THAT IS
SUSTAINING CONVECTION IN THE PLAINS WILL MOVE INTO THE AREA.
HOWEVER...THE OVERALL FORCING IS WEAK TO NON-EXISTENT WHICH BRINGS
THE CHANCES FOR ANY PRECIP IN DOUBT. SO...WILL GO WITH SCHC POPS AND
ISOLATED WORDING FOR ANY PRECIP AFTER MIDNIGHT BUT THE CHANCES FOR
ANY PRECIP DO NOT LOOK OVERLY GOOD.

.LONG TERM...TUESDAY THROUGH NEXT MONDAY...
OVERALL...MODEL INITIALIZATION WAS VERY POOR ESPECIALLY IN REGARDS
TO LOW LEVEL MOISTURE. NO ONE MODEL HAD AN ADVANTAGE OVER THE OTHER
MODELS.

TUESDAY...SAID VORT MAX MOVES THROUGH GENERALLY DURING THE MORNING
AND THEN EXITS THE AREA. AGAIN...OVERALL FORCING IS WEAK TO ALMOST
NON-EXISTENT. IF CONVECTION WERE TO DEVELOP PRIOR TO SUNRISE...IT
WOULD CONTINUE ACROSS THE AREA DURING THE MORNING HOURS. THUS WILL
CONTINUE SCHC POPS WITH ISOLATED WORDING FOR CONVECTION DURING THE
MORNING. HEATING DURING THE AFTERNOON MAY ALLOW DIURNAL CONVECTION
TO DEVELOP ACROSS ABOUT THE EASTERN THIRD OF THE CWFA. THUS WILL
CARRY SCHC POPS WITH ISOLATED WORDING THERE.

TUES NIGHT/WED...DRY CONDITIONS SHOULD BE SEEN ACROSS THE AREA.
HOWEVER...INTERNAL SIGNALS FROM THE MODELS INDICATE A RESPECTABLE
MCS SHOULD FIRE IN THE PLAINS AND MOVE EAST SOUTHEAST OR SOUTHEAST
WITH TIME. MCS AND LIFT TOOLS ARE SOMEWHAT MIXED BUT SUGGEST THE MCS
COULD NOT BE FAR FROM THE EXTREME SOUTHWEST PART OF THE CWFA. ANY
SUBSEQUENT DEVELOPMENT ON WEDNESDAY WILL NOT BE FAR FROM THE CWFA
EITHER. THE KEY WILL BE WHERE THE SFC HIGH GOES. IF IT MOVES FROM
NORTHWEST IA TO SOUTHEAST IA AS SUGGESTED...THE DRIER FLOW SHOULD
SHUNT THE MCS AWAY FROM THE CWFA. FOR NOW WILL CONTINUE WITH A DRY
FCST BUT WILL ADJUST POPS TO REFLECT THE POSSIBILITY OF AN MCS BEING
NOT FAR FROM THE CWFA. REGARDLESS...PART OF THE CLOUD SHIELD SHOULD
GET INTO THE SOUTHWEST THIRD OR SO OF THE CWFA.

WED NIGHT/THURS DRY CONDITIONS WILL BE SEEN AS THE CANADIAN HIGH
MOVES ACROSS THE CWFA WITH BELOW NORMAL TEMPERATURES.

THURSDAY NIGHT ON...
MODEL CONSENSUS BRINGS THE NEXT STORM SYSTEM INTO THE AREA LATE
THURSDAY NIGHT THROUGH FRIDAY NIGHT WITH PRECIP LINGERING INTO
SATURDAY. DPROG/DT OF THE MODELS HAS BEEN SLOWING DOWN THE ARRIVAL
OF THE SYSTEM DUE TO THE STRENGTH OF THE CANADIAN HIGH AND THIS MAY
CONTINUE FOR ANOTHER DAY OR SO. FOR NOW WILL CONFINE THE POPS TO
STARTING LATE THURSDAY NIGHT BUT THERE IS THE POTENTIAL FOR THURSDAY
NIGHT TO BE DRY.

FRIDAY NIGHT THROUGH MONDAY WILL AGAIN BE DRY AS ANOTHER SEASONABLY
STRONG CANADIAN HIGH PRESSURE SETTLES INTO THE MIDWEST. MODEL
CONSENSUS IS TO DEVELOP PRECIP MONDAY NIGHT IN RETURN WAA FLOW. THE
DEVELOPMENT OF THE WAA PRECIP MAY BE PREMATURE BUT WILL CONTINUE
WITH THE SCHC POPS.

TEMPERATURES THROUGH THE PERIOD WILL AVERAGE BELOW NORMAL WITH
NORTHWEST FLOW ACROSS THE AREA.

ON THE LARGER SCALE...SST ANOMALIES SHOW CONSIDERABLE COOLING OVER
THE PAST 30 DAYS WEST OF BAJA AND OFF THE WEST COAST. ADDITIONAL
SLIGHT COOLING HAS OCCURRED ALONG THE EQUATOR AS WELL. THE PROGGED
LONGWAVE PATTERN IS WANTING TO DEVELOP A LONGWAVE RIDGE ON THE WEST
COAST. HOWEVER...THE COOL SST ANOMALIES WOULD BE MORE CONDUCIVE FOR
A LONGWAVE TROF WITH A LOW AMPLITUDE RIDGE DEVELOPING OVER THE DEEP
SOUTH. IF THIS DOES OCCUR...WEST SOUTHWEST FLOW ALOFT WOULD DEVELOP
AND PUSH TEMPERATURES TO AROUND OR POSSIBLY SLIGHTLY ABOVE NORMAL
SHORTLY AFTER THE MIDDLE OF AUGUST.
..08..

&&

.AVIATION...
SCATTERED THUNDERSTORMS AHEAD OF AN ADVANCING COOL FRONT WILL IMPACT
TAF SITES UNTIL ABOUT 23Z. VFR CONDITIONS WITH LIGHT NORTHWEST WINDS
ARE THEN EXPECTED OVERNIGHT. LINGERING LOW LEVEL MOISTURE MAY LEAD
TO MVFR TYPE FOG THAT IS HANDLED WITH TEMPO GROUPS IN CURRENT
FORECASTS FROM 09Z TO 12Z.
..SHEETS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&
Hazardous weather outlook, Aug 8, 4:46 AM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
446 AM CDT MON AUG 8 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-091000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
446 AM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. AN ISOLATED STRONG TO SEVERE
THUNDERSTORM WILL BE POSSIBLE... WITH THE MAIN THREAT GUSTY WINDS
OF 50 TO 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE NEXT MAIN CHANCE OF THUNDERSTORMS WILL BE FROM LATE THURSDAY
NIGHT THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

In the hours before

Local storm report, Aug 8, 4:44 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     5 N CEDAR RAPIDS        42.04N 91.68W
08/08/2011                   LINN               IA   TRAINED SPOTTER

            REPORT DELAYED. FENCE BLOWN OVER. ESTIMATED 12 INCH
            DIAMETER TREE BLOWN OVER WITH 6 INCH LIMBS DOWN IN THE
            VICINITY.

&&

DC
Local storm report, Aug 8, 4:59 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     NON-TSTM WND GST MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
08/08/2011  M50 MPH          ROCK ISLAND        IL   ASOS

0459 PM     HEAVY RAIN       MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
08/08/2011  M0.83 INCH       ROCK ISLAND        IL   ASOS

            RAIN BEGAN AT 424 PM THROUGH 450 PM.

&&

DC
Local storm report, Aug 8, 5:01 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
501 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HEAVY RAIN       1 E CLINTON             41.84N 90.22W
08/08/2011  M1.50 INCH       CLINTON            IA   TRAINED SPOTTER

            FROM 3 PM TO 5 PM.

&&

DC
Local storm report, Aug 8, 5:06 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HEAVY RAIN       SSW DAVENPORT           41.56N 90.60W
08/08/2011  M1.12 INCH       SCOTT              IA   COCORAHS

            FELL IN 30 MINUTES ENDING AT 430 PM CDT.

&&

DLS
Local storm report, Aug 8, 5:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
511 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HEAVY RAIN       LENA                    42.38N 89.83W
08/08/2011  M1.50 INCH       STEPHENSON         IL   PUBLIC

            FELL IN 30 MINUTES. RAIN CONTINUES.

&&

DC
Local storm report, Aug 8, 5:13 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
513 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HEAVY RAIN       5 E CEDAR RAPIDS        41.97N 91.58W
08/08/2011  M2.50 INCH       LINN               IA   TRAINED SPOTTER

            SINCE 2 PM.

&&

DLS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:02 AM CDTSpecial Weather StatementDVNHancock43 min
Aug 8, 1:51 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Whiteside39 min
Aug 8, 5:50 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam25 min
Aug 8, 6:01 PM CDTAreal Flood AdvisoryDVNCarroll, Stephenson4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.